# SDR REXA2015042600445

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-101 PASSENGER DOOR INNER HANDLE IS CRACED AT THE TAPER PIN.  REMOVED &  INSTALLED & SERVICE PAX DOOR INNER HANDLE IAW AMM 52-11-02.   OPERATIONS CHECKED GOOD.
